# SDR AU980232

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase Stud
- Part number: 643202
- Condition: Cracked
- Location: Nr 5 Cyl Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED AT NR 5 CYLINDER MOUNTING PAD.  BOTTOM TWO MOUNT STUDS BROKEN.
